# SDR DALA2024062406394

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409191) CORROSION ON RAIL BETWEEN STA 727I-727I+6, RBL 3 AND WL 156. REMOVE AND REPLACED RAIL SPLICE IAW B737 SRM 53-00-53-2R-2.
